RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 279–286 (Mi izv3110)  

Some properties of special *-regular rings

K. K. Djanseitov


Full text: PDF file (917 kB)

Bibliographic databases:
Received: 25.10.1961

Citation: K. K. Djanseitov, “Some properties of special *-regular rings”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 279–286

Citation in format AMSBIB
\Bibitem{Dja63}
\by K.~K.~Djanseitov
\paper Some properties of special *-regular rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 279--286
\mathnet{http://mi.mathnet.ru/izv3110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=155199}
\zmath{https://zbmath.org/?q=an:0126.11902}


Linking options:
  • http://mi.mathnet.ru/eng/izv3110
  • http://mi.mathnet.ru/eng/izv/v27/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:97
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019